ITEM METADATA RECORD
Title: The asymptotic behaviour of solutions of difference equations of Poincare's type
Authors: Denef, Jan ×
Piessens, Robert #
Issue Date: 1974
Series Title: Bulletin de la Société Mathématique de Belgique vol:26 pages:133-347
Publication status: published
KU Leuven publication type: AT
Appears in Collections:Algebra Section
NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.